# SDR HNAA2016081000243

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 68,421 hours, 77,086 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AMBER GEAR LIGHT CONTINUES TO FLICKER ON & OFF AFTER TAKEOFF.  PERFORMED SEVERAL GEAR SWINGS. FOUND FWD DOOR SAGGING. ADJUSTED ROD END ON FWD GEAR DOOR. DID SEVERAL GEAR SWINGS. OPS CHECKED GOOD IAW AMM 32-10-21.
